# SDR UHLA2012033000112

- Difficulty date: March 30, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000044
- Aircraft time: 18,377 hours, 11,967 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L2 DOOR NO GIRT BAR INDICATION WHEN ARMED.  ADJUSTED GIRT BAR BELL CRANK INDICATOR AND FLOOR ATTACHMENTS ON L2 DOOR IAW AMM 52-12-00-05.  OPS CHECK GOOD.
